Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Invariants of Pfaffian systems


Author: Robert B. Gardner
Journal: Trans. Amer. Math. Soc. 126 (1967), 514-533
MSC: Primary 53.45
DOI: https://doi.org/10.1090/S0002-9947-1967-0211352-5
MathSciNet review: 0211352
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Elie Cartan, Oeuvres completes, Gauthier-Villars, Paris, 1953. MR 0058523 (15:383o)
  • [2] -, Sur l'integration de certains systemes de Pfaff de caractere deux, Oeuvres Completes, Gauthier-Villars, Paris, 1953, pp. 483-502.
  • [3] -, Les systemes de Pfaff a cinq variables, Oeuvres Completes, Gauthier-Villars, Paris, 1953, pp. 927-1010.
  • [4] -, Sur l'equivalence absolue de certains systemes d'equations differentielles, Oeuvres Completes, Gauthier-Villars, Paris, 1953, pp. 1133-1141.
  • [5] -, Les systemes differentiels exterieurs et leurs applications geometriques, Hermann, Paris, 1945.
  • [6] C. Chevalley, The algebraic theory of spinors, Columbia Univ. Press, New York, 1954. MR 0060497 (15:678d)
  • [7] D. Dearborn, Inequalities among the invariants of Pfaffian systems, Duke Math. J. 2 (1936), 705-711. MR 1545962
  • [8] E. Goursat, Leçons sur le probleme de Pfaff, Hermann, Paris, 1962.
  • [9] H. Levine, Singularities of differentiable mappings, Mathematischen Institut der Universitat Bonn, 1959.
  • [10] S. Sternberg, Lectures on differential geometry, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 0193578 (33:1797)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.45

Retrieve articles in all journals with MSC: 53.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0211352-5
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society